# SDR MASA200500882

- Difficulty date: November 14, 2005
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N75996
- Make and model: Cndair CL6002B19
- Aircraft serial: 7357
- Aircraft time: 10,063 hours, 9,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD CEILING EMERGENCY LIGHT INOP.  MAINTENANCE REPLACED THE LAMP.
